# SDR SWIA200616830

- Difficulty date: July 10, 2006
- Submitted: November 16, 2006
- Operation: Air carrier
- Aircraft: N928SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7701
- Aircraft time: 9,416 hours, 8,153 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 750006000
- Part serial: 2047
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"GEAR DISAGREE" MESSAGE APPEARED ON FINAL APPROACH TO SMF FOR THE NOSE.  UPON CYCLING THE GEAR AFTER 30 SECONDS, THE GEAR OPERATED NORMALLY WITH NO DELAY.  REPLACED NOSE GEAR SELECTOR VALVE, ALL IAW AMM 32-33-10. OPERATIONAL CHECKS GOOD.
